ArticleCureus2025
Immune Checkpoint Inhibitor-Induced Subacute Myocarditis.
Article in Cureus, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Immune checkpoint inhibitors (ICIs) are a novel class of drugs that direct the immune system to destroy cancer cells, thereby significantly improving patient survival rates. ICI-induced myocarditis, though uncommon, is the most severe side effect associated with these treatments because of its high mortality rate. We report the case of an 81-year-old man with a medical history significant for non-small cell lung cancer who had previously undergone chemoradiotherapy and was receiving the ICI durvalumab. He presented with progressive shortness of breath, and his clinical picture was complicated by pneumonia. His laboratory workup showed evidence of acute kidney injury, elevated liver enzymes, and volume overload. His echocardiogram showed evidence of systolic dysfunction. Cardiac magnetic resonance imaging (MRI) confirmed the diagnosis of subacute myocarditis, likely caused by the ICI. The main presenting symptoms of ICI-induced subacute myocarditis are arrhythmia and heart failure based on the time interval from the initiation of ICI treatment to the onset of symptoms. Our case could have easily been misdiagnosed as a type 2 myocardial infarction because of the patient's pneumonia. Cardiac MRI was the diagnostic tool for the diagnosis of ICI-induced subacute myocarditis in our case. Myocarditis should be considered in patients receiving ICIs, particularly those undergoing combination therapy, because it can be misdiagnosed as a type 2 myocardial infarction.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.